# SDR VNAA20251015019

- Difficulty date: July 31, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: CC670103402CC670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FOUR BRACKET SUPPORT AND TWO ANGLES IN THE LEFT MLG WHEEL WELL STRUCTURE.   BRACKET SUPPORT (2 EAS) AND ANGLE (1 EA) WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-42-21-001-001-A01 AND CORROSION ON BRACKET SUPPORT (2 EAS) AND ANGLE (1 EA) WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01
